... dosage if it appears similar type symptons are returning?
Paxil does need to be increased after awhile, especially 10 years. If you were on the same dose that long and doing good that is great. I have had to have mine increased twice in 5 years. I think you may need an increase if symptoms are bothering you again but make sure you get some counseling as well support helps too. Good luck with the Paxil it is a great drug as far as I am concerned the only one I haven't had side effects like suicidal thoughts from.
yes of course if yo feel like your symptoms are coming back then yea it would be definately worth a try.but if you been taking it for ten years and have had good results then i definately would not change medications,but yea its normal too have to change dosing..im not telling you this to scare you but paxil is the roughest as far as withdrawl if you go off it cold turkey and i have taken about evry antidepressant they make..but i do wish you luck
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2010 • 1 answer
Posted 14 Mar 2013 • 4 answers
Generalized Anxiety Disorder - I've been taking Paxil for 26 yrs 40-50 mg/day!! Totally dependent on
Posted 14 Dec 2014 • 2 answers
Posted 1 Nov 2015 • 3 answers
Posted 22 Nov 2016 • 3 answers